# SDR RRXA991015

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O Ring
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENG OIL QTY WENT TO ZERO IN FLT, OIL PRESSURE FLUCTUATED FROM 13 TO 20 PSI.  SHUT DOWN ENGINE FOR PRECAUTION.  WINDMILLING OIL AT 4PS.  REMOVED AND REPLACED O-RING ON CAP.  SERVICED OIL, 13 QUARTS.  NR 4 ENG OPS CHECKS GOOD PER CFM MM 71-00.
